# SDR CALA2024020500338

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 37,395 hours, 13,569 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1196085
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 37,392 hours, 13,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT BITE CHECK OF CPC 1 FOUND FAULT 005 CAB RATE HI. CLEARED AND BITE BOX, NO ACTIVE FAULTS PRESENT. PLEASE CHANGE CABIN PRESSURE CONTROLLER, CONTROLLER, CAB OFF 58-2131-9-0002 6085 ON 58-2131-9-0002 0708 CONTROLLER, CAB OFF 58-2131-9-0002 6085 ON 0000 PER TOMC REPLACED CPC 1, REF MM21-31-01-400-801, TEST PASSED, GROUND CHECK NORMAL. PARTS USED: 58-2131-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1523204 SN OFF 6085.
